# SDR DALA2019080544568

- Difficulty date: August 3, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 53,169 hours, 36,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 794-813
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS AT THE RT PREVIOUS REPAIR CUSP WEB BETWEEN BS 794 TO 813 AND -44 TO -54.  THE CUSP WEB WAS REPLACED IAW SRM 51-41-02-0G, 51-41-01, AND DWG 9910151-150 REV CH.
